# SDR 04FDEA02792

- Difficulty date: September 21, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP ATTACHMENT STOP FITTING FOUND CRACKED.  LEFT WING, OUTBOARD FLAP ASSEMBLY P/N NRC6753-503.  REMOVED AND REPLACED PER AMM 27-50-30.
